MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. OPEN SET SCREW FINAL DRIVER; SCREWDRIVER

ZIMMER BIOMET SPINE, INC. OPEN SET SCREW FINAL DRIVER; SCREWDRIVER
Catalog Number ASY-00375
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported that three linesider drivers had twisted/fractured tips, and one had a twisted tip.No patient, surgical, or event information was provided.This is report two of four for this event.
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2025-00327 through 3012447612-2025-00330.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.The device was not returned for evaluation.The lot number was not provided, so the dhr was unable to be reviewed.The complaint is confirmed by photo for (1) of (1) returned linesider open set screw final driver (pn asy-00375) for the failure of tip deformation and fracture.The failure could possibly be attributed to the repeated usage and/or high torque of the instrument leading to the deformation and fracture of the device.This device is used for treatment.
 
Event or Problem Description

Brand Name
OPEN SET SCREW FINAL DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23380355
Report Number3012447612-2025-00328
Device Sequence Number8815626
Product Code HXX
UDI-Device Identifier00810004727779
UDI-Public(01)00810004727779
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASY-00375
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic